# SDR ASOA2013082308905

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,320 hours, 14,778 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX DOOR HINGE INSPECTION,  FOUND CHAFING DAMAGE.  REPAIRED IAW REO 670-52-11-511.  MAJOR REPAIR IAW GMM 5-3.
